# SDR MASA20211008461

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: MM6703531025
- Part serial: NA
- Condition: None
- Location: Fs 1015, Lbl 9.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFFECTING THE FLOOR BEAM AT FS1015, LBL 9.00. PERFORMED PERMANENT REPAIR IAW SRM 53-61-43-991-801, ITEM 1B, EA 80-2021-136.
